|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|4646557||1413648||2017||9 صفحه PDF||سفارش دهید||دانلود کنید|
In this paper, we classify antipodal distance-regular graphs of diameter three that admit an arc-transitive action of SU3(q)SU3(q). In particular, we find a new infinite family of distance-regular antipodal rr-covers of a complete graph on q3+1q3+1 vertices, where qq is odd and rr is any divisor of q+1q+1 such that (q+1)∕r(q+1)∕r is odd. Further, we find several new constructions of arc-transitive antipodal distance-regular graphs of diameter three in case λ=μλ=μ.
Journal: Discrete Mathematics - Volume 340, Issue 2, 6 February 2017, Pages 63–71